# SDR HALA2019030500086

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,261 hours, 964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR IN CABIN ON POWER UP FROM IDLE DECENT @3000' MSL. ODOR LASTED 5 MIN IN BACK CABIN AND 5 SEC IN COCKPIT. PERFORMED TSM 05-50-00-810-831. RAN BOTH NR 1/2 ENGINES. RAN AND ISOLATED EACH PACK WITH EACH ENGINE AND APU. COULD NOT DUPLICATE PROBLEM. NO ODOR PRESENT. OK FOR SVC.
